Oct 14, 2002
What is Latic Acidosis and how is it related to HIV
| Response from Dr. Holodniy
Small amounts of lactic acid is a normal byproduct of metabolism. When it is produced in large quantities, it can make people very sick. This overproduction can occur because of overwhelming infection, or in HIV infection, because of certain HIV medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Thrush?
- Does White Discharge Mean I Have AIDS?
- Black Spots After Swallowing Cum Worried I Have HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Muscle Ache After Anal Sex Bottom Sign Of HIV AIDS
- Oral Ulcers After Oral Sex With No Protection What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.